Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 324518, 7 pages
Research Article

Antiperiodic Solutions for -Laplacian Systems via Variational Approach

Department of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 20 June 2014; Accepted 11 August 2014; Published 24 August 2014

Academic Editor: Xian Wu

Copyright © 2014 Lifang Niu and Kaimin Teng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lifang Niu and Kaimin Teng, “Antiperiodic Solutions for -Laplacian Systems via Variational Approach,” Journal of Applied Mathematics, vol. 2014, Article ID 324518, 7 pages, 2014. doi:10.1155/2014/324518